EconPapers    
Economics at your fingertips  
 

Evaluating the Marine Environmental Concealment Risk Levels Using a Fuzzy Choquet Integral Model

Haixia Ji, Zaiwu Gong, Qiong Wu and Zhecheng Wang
Additional contact information
Haixia Ji: School of Management Science and Engineering, Nanjing University of Information Science and Technology, China
Zaiwu Gong: Nanjing University of Information Science and Technology, China
Qiong Wu: Nanjing University of Information Science and Technology, China
Zhecheng Wang: Nanjing University of Information Science and Technology, China

International Journal of Fuzzy System Applications (IJFSA), 2025, vol. 14, issue 1, 1-26

Abstract: The evaluation of marine environmental concealment is crucial for underwater activities. Traditional assessment methods do not fully leverage risk indicators and expert experience. To address this, this paper proposes a marine environmental concealment assessment model based on a 2-additive piecewise linear Choquet integral. This model combines the fuzzy measure to aggregate the utility values of various environmental indicators, integrating both expert opinions and objective data, while also considering the nonlinear interactions between indicators. Verification using real ocean data and expert preferences shows that the depth of the ocean grid and seabed terrain have the most significant impact on concealment, while the interaction between temperature gradient, salinity gradient, and ocean current is positively correlated. This model offers a theoretical contribution to marine environmental concealment assessment and demonstrates the advantages of the Choquet integral method in handling complex, multi-factor risk evaluations, with significant practical application value.

Date: 2025
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://services.igi-global.com/resolvedoi/resolve.aspx?doi=10.4018/IJFSA.369723 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:igg:jfsa00:v:14:y:2025:i:1:p:1-26

Access Statistics for this article

International Journal of Fuzzy System Applications (IJFSA) is currently edited by Deng-Feng Li

More articles in International Journal of Fuzzy System Applications (IJFSA) from IGI Global
Bibliographic data for series maintained by Journal Editor ().

 
Page updated 2025-03-22
Handle: RePEc:igg:jfsa00:v:14:y:2025:i:1:p:1-26